MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL

MAQUET SAS VOLISTA STANDOP; LAMP, SURGICAL
Model Number ARDVST229013A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On 11th january, 2023 getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the label on camera (cat.No.Ard568803952) was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6).H3 other text : device not returned to manufacturer.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, h6 investigation findings, h6 investigation conclusions, h3a device evaluated by mfg, h3b device not eval provide code and h3c if other provide code-explain deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 11th january, 2023 getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the label on camera (cat.No.Ard568803952) was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 11th january, 2023 getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the label on camera (cat.No.Ard568803952) was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge subject matter experts indicated that during surgery, a sterilizable handle is placed on and around the camera like a "sleeve" or "muff", as a protection, so there is no risk of falling component onto a patient during surgery and a possible falling of this small chipping from the label involved could not lead to any (potential) injury to patient, user or other person.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there is no risk of label particles falling to the sterile field, causing a contamination, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Previous h6 investigation findings: results pending completion of investigation|||3233 corrected h6 investigation findings: none.Previous h6 investigation conclusions: conclusion not yet available||11.Corrected h6 investigation conclusions: no problem detected||67.Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c device not eval provide code: device not returned to manufacturer.Corrected h3c device not eval provide code: none.Initially provided information was pointing to label damaged with "missing" particles.The issue is considered as safety related as any particles falling off into sterile field or during procedure may cause contamination.According to additional clarification provided by the getinge subject matter experts indicated, the initial information was incorrect.It was determined that the issue investigated herein is not safety, "because" a sterilizable handle is placed on and around the camera like a "sleeve" or "muff", as a protection, so there is no risk of falling component into a patient during surgery and a possible falling of this small chipping from the label involved could not lead to any (potential) injury to patient, user or other person.The investigation was performed.The investigated scenarios did not cause risk to human life.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.There is no indication if the device was being used for patient treatment at the time when the event occurred.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.
 
Event or Problem Description
On 11th january, 2023 getinge became aware of an issue with one of surgical lights - volista standop.Based on photographic evidence the label on camera (cat.No.Ard568803952) was damaged with missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge subject matter experts indicated that during surgery, a sterilizable handle is placed on and around the camera like a "sleeve" or "muff", as a protection, so there is no risk of falling component onto a patient during surgery and a possible falling of this small chipping from the label involved could not lead to any (potential) injury to patient, user or other person.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there is no risk of label particles falling to the sterile field, causing a contamination, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.

Brand Name
VOLISTA STANDOP
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17984957
Report Number9710055-2023-00800
Device Sequence Number18185534
Product Code FTD
UDI-Device Identifier03700712415976
UDI-Public03700712415976
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229013A
Device Catalogue NumberARD568803952
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown